# SDR DALA2019120637116

- Difficulty date: December 2, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,673 hours, 37,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 ON PRESSURE PANEL AREA AND 17.625 INCHES APPROX. INBOARD POSITION FROM Y +1292.0 ( CRACK DIRECTIONS 7 & 1 OCLOC K, 2 EA IN THE SAME HOLE) IN FWD CARGO COMPARTMENT (1 EA) (A CRACK TH AT EXCEEDS THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE PANEL BETWEEN FR35LH AND FR36LH, PERFORMED SECTION 1 AS REPAIR ASPER ERA 58610-14AD REV. ORIGINAL AND PRI 582610-14 REV.0 TO 9
